Posted by Cranpain (188.8.131.52) on July 18, 2001 at 20:53:47:
In Reply to: Drugs and side-effects etc. posted by Simon on July 18, 2001 at 19:24:22:
That all sounds very good. But here is some personal experience. Take it for what it's worth. IMHO, this board is for sharing information, both good and not so good. I took prednisone for several months, and my skin began to bruise and tear at the slightest touch. Looked like I had been in a knife fight without a knife. I took Topomax for a while, and couldn't remember my address, or other basic facts of life. I took Zoloft for a while, and my sex life took a hike. (Yes, it returned when I got off the drug). I took Neurontin for a while, and I got the shakes so bad my golf handicap went from 13 to 19 in one month.I could go on, but I won't. So don't lecture me on side effects. I've been there and done that. Verapimil has not hurt, so far as I can tell.And, through it all, the blasted headaches have continued unabated. I am about ready to drop all the medication and just live with the results. If I have a bad experience with a drug, I am convinced that others should at least have access to that information. Do you really think every doctor is going to tell you every possible side effect that every medication might give you?
Post a Followup